By Topic

Inverse scattering problem for the coupled-wave equations when the reflection coefficient is a rational function

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Ghie-Hugh Song ; Korea Advanced Institute of Science and Technology, Dong Dae Mun, Seoul, Korea ; Sang-Yung Shin

To solve the inverse scattering problem in the absence of any discrete spectrum for the coupled-wave equations of the Zakharov-Shabat type when the reflection coefficient is a rational function, the coupled Gel'fand-Levitan-Marchenko integral equations are reduced to a set of linear simultaneous equations. The solution is then applied to the design of a corrugated waveguide filter.

Published in:

Proceedings of the IEEE  (Volume:71 ,  Issue: 2 )